On the Solvability of the Generalized Neumann Problem for a Higher-Order Elliptic Equation in an Infinite Domain

Cover Page

Cite item

Abstract

We consider the generalized Neumann problem for a 2lth-order elliptic equation with constant real higher-order coefficients in an infinite domain containing the exterior of some circle and bounded by a sufficiently smooth contour. It consists in specifying of the (kj-1){(k_j - 1)}th-order normal derivatives where 1k1<...<kl2l{1\le k_1 < ... < k_l \le 2l}; for kj=j{k_j = j} it turns into the Dirichlet problem, and for kj=j+1{k_j = j +1} into the Neumann problem. Under certain assumptions about the coefficients of the equation at infinity, a necessary and sufficient condition for the Fredholm property of this problem is obtained and a formula for its index in Holder spaces is given.

About the authors

B. D. Koshanov

Institute of Mathematics and Mathematical Modeling

Author for correspondence.
Email: koshanov@list.ru
Almaty, Kazakhstan

A. P. Soldatov

Federal Research Center “Computer Science and Control” of the Russian Academy of Sciences

Email: soldatov48@gmail.com
Moscow, Russia

References

  1. Бицадзе А. В. О некоторых свойствах полигармонических функций// Дифф. уравн. - 1988. - 24, № 5. - С. 825-831.
  2. Кондратьев В. А., Олейник О. А. О периодических решениях параболического уравнения второго порядка во внешних областях// Вестн. Моск. ун-та. Сер. 1. Мат. Мех. - 1985. - 4. - С. 38-47.
  3. Кошанов Б. Д., Кулимбек Ж. К. Поведение решений уравнения Пуассона и бигармонического уравнения// Мат. ж. - 2016. - 16, № 1. - С. 118-134.
  4. Кошанов Б., Солдатов А. П. Краевая задача с нормальными производными для эллиптического уравнения на плоскости// Дифф. уравн. - 2016. - 52, № 12. - С. 1666-1681.
  5. Малахова Н. А., Солдатов А. П. Об одной краевой задаче для эллиптического уравнения высокого порядка// Дифф. уравн. - 2008. - 44, № 8. - С. 1077-1083.
  6. Матевосян О. А. О единственности решения первой краевой задачи теории упругости для неограниченных областей// Усп. мат. наук. - 1993. - 48, № 6. - С. 159-160.
  7. Назаров С. А., Пламеневский Б. А. Эллиптические задачи в областях с кусочно гладкой границей. - М.: Наука, 1991.
  8. Пале Р. Семинар по теореме Атьи-Зингера об индексе. - М.: Мир, 1970.
  9. Солдатов А. П. Сингулярные интегральные операторы и эллиптические краевые задачи// Соврем. мат. Фундам. направл. - 2016. - 63, № 1. - С. 1-179.
  10. Солдатов А. П. Об одной краевой задаче для эллиптического уравнения на плоскости в многосвязной области// Владикавказ. мат. ж. - 2017. - 19, № 3. - С. 51-58.
  11. Солдатов А. П. О фредгольмовости и индексе обобщенной задачи Неймана// Дифф. уравн. - 2020. - 56, № 2. - С. 217-225.
  12. Солдатов А. П., Чернова О. В. Задача Римана-Гильберта для эллиптических систем первого порядка на плоскости с постоянными старшими коэффициентами// Итоги науки и техн. Сер. Соврем. мат. и ее прил. - 2018. - 149.- С. 95-102.
  13. Koshanov B. D., Soldatov A. P. About the generalized Dirichlet-Neumann problem for an elliptic equation of high order// AIP Conference Proceedings. - 2018. - 1997. - 020013.
  14. Matevossian O. A. On solutions of the Neumann problem for the biharmonic equation in unbounded domains// Math. Notes. - 2015. - 98. - С. 990-994.
  15. Sсheсhter M. Genеral boundary value problems for elliptic partial differential equations// Commun. Purе Appl. Math. - l950. - 12. - С. 467-480.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies